# SDR CALA2011090100568

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 43,824 hours, 14,673 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 273A33018
- Part serial: 0100
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF OUT OF DFW LANDING GEAR LEVER STIFF TO GO FROM UP TO OFF AND STIFF TO LATCH OFF.  R&R LANDING GEAR CONTROL LEVER MODULE IAW AMM 32-31-11.  PERFORMED GEAR SWING IAW AMM 32-32-00.  OPS CHECK NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1407483  SN OFF 00100 IPC REFERENCE NUMBER.
